MathSciNet Relay Station
MathSciNet bibliographic data
MR2811322 22E50 (11F85)
Morra, Stefano Explicit description of irreducible ${\rm GL}_2(\bold Q_p)$-representations over $\overline{\bold F}_p$. J. Algebra 339 (2011), 252–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement